Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 57, NWS Springfield, MO

April 24, 2007Camden County, Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2007, 8:03 PM CDT for Camden County, Hickory County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2007, 8:03 PM CDT (01:03 UTC)
Expired
Apr 24, 2007, 9:00 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Camden County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 250103
SVRSGF
MOC029-085-250215-
/O.NEW.KSGF.SV.W.0057.070425T0103Z-070425T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 915 PM CDT.

* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR PRESTON...OR 8 MILES EAST OF HERMITAGE...
  MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MACKS CREEK BY 815 PM CDT.
  CAMDENTON BY 835 PM CDT.
  6 MILES SOUTHEAST OF VILLAGE OF FOUR SEASONS BY 850 PM CDT.

THE TOWNS OF BARNUMTON...ROACH...GREEN BAY TERRACE...OLD LINN
CREEK...HURRICANE DECK AND LINN CREEK ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.

LAT...LON 3799 9334 3787 9322 3791 9309 3790 9279
      3794 9247 3823 9270 3818 9294

$$

WISE
2 follow-up statements
000 
WWUS53 KSGF 250128
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT TUE APR 24 2007

MOC085-250138-
/O.CAN.KSGF.SV.W.0057.000000T0000Z-070425T0215Z/
HICKORY MO-
828 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR HICKORY COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS.

LAT...LON 3815 9306 3792 9306 3790 9279 3794 9247
      3823 9270 3818 9294

$$

MOC029-250215-
/O.CON.KSGF.SV.W.0057.000000T0000Z-070425T0215Z/
CAMDEN MO-
828 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CAMDEN COUNTY...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MACKS CREEK...OR 10 MILES WEST OF
CAMDENTON...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMDENTON BY 835 PM CDT.
  7 MILES SOUTHEAST OF VILLAGE OF FOUR SEASONS BY 850 PM CDT.

THE TOWNS OF HURRICANE DECK...OLD LINN CREEK...GREEN BAY TERRACE AND
LINN CREEK ARE IN THE PATH OF THIS A SEVERE THUNDERSTORM.

DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS.

LAT...LON 3815 9306 3792 9306 3790 9279 3794 9247
      3823 9270 3818 9294

$$

WISE
000 
WWUS53 KSGF 250200
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT TUE APR 24 2007

MOC029-250210-
/O.CAN.KSGF.SV.W.0057.000000T0000Z-070425T0215Z/
CAMDEN MO-
900 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR CAMDEN COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3815 9306 3792 9306 3790 9279 3794 9247
      3823 9270 3818 9294

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:32 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 24, 6:32 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT TUE APR 24 2007

...UPDATE TO AVIATION...

.UPDATE...SEVERE WEATHER DISCUSSION...

NOTE: A 21Z KSGF SOUNDING HAS JUST BEEN RELEASED.

COMPLEX CONVECTIVE SITUATION UNFOLDING FOR THE MISSOURI OZARKS AND
EXTREME SOUTHEAST KANSAS FOR THIS EVENING. LARGE QUASI-LINEAR
CONVECTIVE SYSTEM (QLCS) THAT DEVELOPED DURING THE LATE MORNING
HOURS OVER WESTERN OKLAHOMA CONTINUES TO MOVE STEADILY EASTWARD
ACROSS OKLAHOMA. ADDITIONAL SCATTERED CONVECTION HAS DEVELOPED AHEAD
OF THE PRIMARY CONVECTIVE LINE...HOWEVER THIS CONVECTION IS
STRUGGLING TO INTENSIFY AND MAINTAIN ITSELF.

THE CHALLENGE THIS CONVECTION IS FACING IS LIKELY THE RESULT OF
RELATIVELY PALTRY DEEP LAYER SHEAR ACROSS THE REGION AS EVIDENCED ON
THE CONWAY PROFILER. MODIFIED KSGF 12Z SOUNDING AND OBJECTIVE
ANALYSIS INDICATES THAT MODERATE INSTABILITY HAS DEVELOPED WITH
MLCAPES NEAR/JUST OVER 1000 J/KG WITH LITTLE IF ANY CONVECTIVE
INHIBITION REMAINING.

TWO MID LEVEL JET STREAKS WERE APPARENT ON PROFILER/ACARS DATA...THE
FIRST IS THE MORE OBVIOUS SYNOPTIC JET ROTATING AROUND THE BASE OF
THE UPPER LOW AND SLOWLY SPREADING EASTWARD ROUGHLY IN CONJUNCTION
WITH THE QLCS ACROSS OKLAHOMA. BETTER SHEAR HAS YET TO BE ABLE TO
SPREAD ANY FARTHER EASTWARD THAN THE QLCS AND PROBABLY WONT THIS
EVENING. SHEAR REMAINS SUFFICIENT WITH THE QLCS FOR EMBEDDED
ROTATING CELLS AND POSSIBLY A BRIEF TORNADO OR TWO...HOWEVER THE
PRIMARY THREAT WITH THE QLCS WILL BE DAMAGING WINDS AND LOWER END
SEVERE HAIL.

OF GREATER CONCERN FOR THIS EVENING IS THE SECOND JETLET OVER TEXAS
THAT HAS DEVELOPED. RUC ANALYZED A 50-60KT JET AT 6KM AGL FROM SE OK
SOUTHWESTWARD INTO TEXAS. KFWS-88D SAMPLES THIS JETLET NICELY WITH
60KT+ WINDS SHOWING UP AROUND 18KFT AND A RECENT 19Z ACARS FLIGHT
FROM DFW SAMPLING 60KT WINDS AS WELL AROUND 19KFT. RUC PROGS THIS
JET STREAK TO MIGRATE NORTHEASTWARD INTO THE OZARKS THIS
EVENING...OUT AHEAD OF THE PRIMARY QLCS...AND REALLY ALLOW DEEP
LAYER SHEAR TO RAMP UP NICELY. AS THIS JET OVERSPREADS THE CWA AND
LLJ BEGINS TO DEVELOP KINEMATIC PROFILES WILL BE VERY SUPPORTIVE OF
TORNADIC SUPERCELLS WITH 0-6KM BULK SHEAR IN EXCESS OF 50KT AND
0-1KM SRH PROGGED TO INCREASE TO OVER 250 M2/S2 SHORTLY AFTER 00Z.

WHILE KINEMATICS WILL SCREAM TORNADO POTENTIAL...SEVERAL OTHER
INGREDIENTS LEAVE THE SITUATION MORE NEBULOUS. FIRST...FAIRLY
WIDESPREAD CONVECTION IN THE WARM SECTOR MAY LEAD TO DESTRUCTIVE
INTERFERENCE AND DIFFICULTY FOR ANY ONE SUPERCELL TO MAINTAIN GOOD
UNDISTURBED INSTABILITY. SECONDLY...THE WIND FIELDS WILL BE
BECOMINGLY INCREASINGLY FAVORABLE WHILE BOUNDARY LAYER WILL BE
ATTEMPTING TO DECOUPLE. RUC FORECAST SOUNDINGS THROUGH 06Z SUGGEST
THAT MLCAPES WILL REMAIN SUFFICIENT IN THE 500-1000 J/KG WITH
FORECAST SOUNDINGS ALSO SUGGESTING LITTLE IF ANY SURFACE BASED
INHIBITION...MEANING CONVECTION WOULD LIKELY REMAIN ROOTED IN THE
BOUNDARY LAYER THROUGH THE EVENING HOURS.

ALL IN ALL...VERY COMPLEX CONVECTIVE SITUATION UNFOLDING. CONVECTIVE
EVOLUTION WILL NEED TO BE CLOSELY MONITORED THIS EVENING AS
MESOSCALE ENVIRONMENT IS PROGGED TO BECOME INCREASINGLY SUPPORTIVE
OF TORNADIC SUPERCELLS ASSUMING STORM MODE DOESNT BECOME AN ISSUE.

IZZI

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)

SEVERE WEATHER CHANCES WILL CONTINUE TO BE THE MAIN FOCUS THROUGH
THE SHORT TERM...AS A STRONG STORM SYSTEM OVER CENTRAL KANSAS AND
OKLAHOMA MOVES TOWARDS THE AREA.

CURRENTLY SCATTERED THUNDERSTORMS HAVE FORMED OVER CENTRAL MISSOURI
ALONG A SURFACE BOUNDARY. INSTABILITY IN GOOD OVER THIS AREA WITH
CAPE VALUES IN THIS AREA OVER 2000 J/KG. HOWEVER...THE 0-6KM BULK
SHEAR VERY WEAK WITH LESS THAN 20KTS OVER THE AREA. WITH THE LOW
SHEAR THE STORMS ARE MORE PULSE IN NATURE. THE SHEAR IS NOT STRONG
ENOUGH TO SUPPORT ORGANIZED CONVECTIONS. THE SEVERE THREAT WILL BE
LIMITED WITHIN THESE STORMS THIS AFTERNOON. THIS ACTIVITY WILL
CONTINUE TO PUSH OFF TO THE NORTHEAST AND OUT OF THE AREA BY THE
EARLY EVENING HOURS.

ANOTHER AREA OF CONVECTION HAS FORMED OUT AHEAD OF A DRY LINE THAT
IS ASSOCIATED WITH AN AREA OF STRONG LOW PRESSURE IN CENTRAL KANSAS
AND OKLAHOMA. THERE IS BETTER SHEAR LOCATED OVER THIS AREA WITH
0-6KM BULK SHEAR OVER 60KTS IN PLACES. THERE IS ALSO A STRONG 250MB
AND 500MB JET OVER THIS AREA. AS THIS STORM SYSTEM MOVES TO THE
EAST...THESE FEATHERS WILL MOVE INTO THE WESTERN AND SOUTHERN
PORTION OF THE CWA. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER
THIS AREA. THE 0-1KM VECTOR SHEAR WILL APPROACH 25 TO 35KT THIS
EVENING. THE INSTABILITY WILL BE WEAKER THIS EVENING WITH CAPE
VALUES AROUND 1000 J/KG...HOWEVER WITH THE STRONG SHEAR OVER THE
AREA SUPERCELLS DEVELOPMENT WILL BE POSSIBLE. SEVERE HAIL AND
ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE SEVERE WEATHER
THIS EVENING.

WEDNESDAY THE STORM SYSTEM WILL CONTINUE TO PUSH EAST INTO THE
AREA...BRING ANOTHER CHANCE OF STRONG TO SEVERE WEATHER TO THE AREA.
THIS IS ALL DEPENDING ON HOW MUCH INSTABILITY CAN REDEVELOP
TOMORROW. WITH ON GO RAIN IN THE MORNING THIS MAY HELP STABILIZE THE
ATMOSPHERE AND LIMIT THE SEVERE THREAT TOMORROW. HOWEVER THERE COULD
BE A DRY PERIOD LATE IN THE MORNING THAT ALLOWS ENOUGH HEATING TO
OCCUR.

WISE

LONG TERM (THURSDAY THROUGH TUESDAY)

FOR THURSDAY THROUGH TUESDAY...WE SHOULD SEE SOME LINGERING
PRECIPITATION CHANCES FOR MUCH OF THURSDAY AS THE STRONG UPPER LEVEL
SYSTEM AFFECTING THE CENTRAL PORTIONS OF THE NATION TODAY BEGINS TO
LIFT TO THE NORTHEAST. WE WILL THEN SEE A BRIEF DRY PERIOD INTO
FRIDAY.

THE GFS AND ECMWF FINALLY HAVE TWO CONSECUTIVE RUNS THAT ARE SIMILAR
IN THE POSITION AND TIMING OF THE UPPER LEVEL SHORT WAVE THAT MOVES
INTO THE OZARKS FRIDAY NIGHT. THUS WENT AHEAD AND BUMPS
PRECIPITATION CHANCES INTO THE 20 PERCENT RANGE. LOOKS LIKE THE BEST
CHANCE OF RAINFALL REMAINS IN THE SOUTHWESTERN PORTIONS OF THE CWA.

THE REMAINDER OF THE WEEKEND REMAINS DRY INCLUDING MONDAY WITH THE
NEXT SYSTEM AND ASSOCIATED COLD FRONT MOVING INTO PLAINS TUESDAY.

HATCH

&&

.AVIATION...

FOR THE 00Z KSGF/KJLN TAFS...THE TAF PERIOD STARTS OFF ACTIVE AS ON
GOING CONVECTION WITH SOME STRONG TO SEVERE STORMS ARE OCCURRING
OVER THE AREA. STORMS ARE MOVING TO THE NORTHEAST WITH STORMS
EXTENDING TO THE SOUTHWEST OF THE AREA. THIS ACTIVITY WILL CONTINUE
TO MOVE TO THE NORTHEAST THIS EVENING. THUNDERSTORMS WILL BE ONGOING
AT THE KJLN SITE FOR THE START OF THE TAF PERIOD WITH STORMS
POSSIBLE FOR THE NEXT FEW HOURS. A THUNDERSTORM HAS JUST PASSED THE
KSGF SITE...WITH ANOTHER ROUND OF THUNDERSTORMS OF TO THE SOUTH AND
WEST OF THE SITE. THESE STORMS WILL BE MOVING INTO THE KSGF TAF SITE
WITHIN THE NEXT FEW HOURS. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FOR THE REMAINDER OF THE TAF PERIOD. AS THE AREA OF STRONG
LOW PRESSURE OVER CENTRAL KANSAS AND OKLAHOMA CONTINUES TO MOVE INTO
AND THROUGH THE AREA.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 24, 7:25 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 PM CDT TUE APR 24 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
725 PM CDT TUE APR 24 2007

...SEVERE THUNDERSTORMS POSSIBLE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
    HAIL UP TO THE SIZE OF GOLF BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
    ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH
  1 AM. THE BIGGEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 65.

  DISCUSSION:

  A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
  CENTRAL AND SOUTH CENTRAL MISSOURI THIS EVENING. WIND GUSTS TO
  60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH
  THESE STORMS. ISOLATED WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE
  OF GOLF BALLS WILL ALSO BE POSSIBLE WITH THIS LINE THROUGH
  10 PM. SCATTERED THUNDERSTORMS WILL ALSO CONTINUE AHEAD OF THIS
  LINE EAST OF A LEBANON TO GAINESVILLE LINE. THESE STORMS WILL ALSO
  BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND
  GUSTS TO 60 MPH. ISOLATED TORNADOES REMAIN POSSIBLE THROUGH 1 AM
  WITH ALL OF THIS ACTIVITY.

  THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BEGIN TO DECREASE
  AFTER MIDNIGHT...HOWEVER THUNDERSTORMS WILL CONTINUE THROUGH THE
  OVERNIGHT HOURS. DUE TO THE VERY MOIST ENVIRONMENT IN PLACE...SOME
  LOCALLY HEAVY RAINFALL IS POSSIBLE. SOME OF THE THUNDERSTORMS
  COULD PRODUCE AN INCH OR MORE OF RAIN IN AN HOUR OR LESS...WHICH
  COULD LEAD TO SOME LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THE MAIN LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
  THROUGH THE REGION ON WEDNESDAY. THERE WILL BE A CHANCE OF
  ADDITIONAL THUNDERSTORM DEVELOPMENT ON WEDNESDAY AND WEDNESDAY
  NIGHT ACROSS THE OZARKS. THE SEVERITY OF THE STORMS WILL BE
  LARGELY DEPENDENT ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE
  DAY DUE TO THE ONGOING RAIN CHANCES AND EXPECTED CLOUD COVER. IF
  ENOUGH HEATING CAN TAKE PLACE DURING THE DAY AND INSTABILITY CAN
  BE REALIZED...THEN SEVERE THUNDERSTORMS WITH LARGE HAIL AND
  DAMAGING WINDS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE LIKELY ALONG AND EAST OF HIGHWAY 65
  THROUGH THE REMAINDER OF THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

In the hours before

Local storm report, Apr 24, 6:53 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
04/24/2007                   JASPER             MO   LAW ENFORCEMENT

            LOCALIZED FLOODING IN LOW LYING AREAS DURING THE PAST ONE
            AND ONE HALF HOURS.

&&

GAGAN
Local storm report, Apr 24, 7:01 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HEAVY RAIN       CARTERVILLE             37.15N 94.44W
04/24/2007  M2.00 INCH       JASPER             MO   CO-OP OBSERVER

            TWO INCHES OF RAIN SINCE 530 PM.

&&

GAGAN
Local storm report, Apr 24, 7:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     GOLDEN CITY             37.39N 94.09W
04/24/2007                   BARTON             MO   EMERGENCY MNGR

            WIND DAMAGE FROM 2W TO 1N OF GOLDEN CITY. POSSIBLE
            TORNADO. 1 STRUCTURE DAMAGED. NO INJURIES.

&&

GAGAN
Local storm report, Apr 24, 7:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     FAIR PLAY               37.63N 93.57W
04/24/2007                   POLK               MO   EMERGENCY MNGR

            TREES DOWN BLOCKING ROADWAYS IN THE CITY OF FAIR PLAY.

&&

GAGAN
Local storm report, Apr 24, 7:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
04/24/2007                   NEWTON             MO   LAW ENFORCEMENT

            OVER ONE FOOT OF WATER OVER A FEW ROADS IN THE CITY OF
            NEOSHO. MCCORD ROAD AND BRINKS ROAD ARE CLOSED.

&&

GAGAN
Local storm report, Apr 24, 7:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     2 S BOLIVAR             37.59N 93.41W
04/24/2007                   POLK               MO   EMERGENCY MNGR

            TREES DOWN ON SOUTH SIDE OF BOLIVAR.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:06 PM CDTSevere Thunderstorm WarningSGFHickory, Polk39 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningSGFDallas, Polk62 min
Apr 24, 8:04 PM CDTFlash Flood WarningSGFPolk6 hr
Apr 24, 8:12 PM CDTFlash Flood WarningSGFGreene6 hr
Apr 24, 9:26 PM CDTSevere Thunderstorm WarningSGFOzark68 min
Apr 24, 9:26 PM CDTSevere Thunderstorm WarningSGFWebster, Wright64 min
Apr 24, 9:44 PM CDTSevere Thunderstorm WarningSGFDouglas61 min
Apr 24, 9:54 PM CDTTornado WarningSGFDouglas38 min
Apr 24, 10:12 PM CDTFlash Flood WarningSGFCamden, Laclede, Pulaski6 hr
Apr 24, 10:52 PM CDTSevere Thunderstorm WarningSGFOregon42 min
Apr 25, 4:02 PM CDTSevere Thunderstorm WarningSGFJasper12 min
Apr 25, 4:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 25, 5:07 PM CDTTornado WarningSGFCedar, St. Clair20 min
Apr 25, 6:34 PM CDTFlash Flood WarningSGFBenton, Hickory, St. Clair6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.